# SDR QXEA2023062800098

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 15,429 hours, 9,948 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

T/O MODE INDICATION & SETTINGS WOULD NOT DISENGAGE AFTER T/O. T/O CROSSBARS FAILED TO CHANGE TO FD AT ACCEL HT. AT DISENGAGED BY PILOT & TLA NOT TOGA MESSAGE RECEIVED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W A/C PWR DOWN. PERFORMED GVI OF C/B'S. RETURNED PWR TO A/C. PERFORMED FMC OPS TEST IAW E175 AMM 34-61-00-710-801-A. OPS CHECKS GOOD. A/C REMAINS CAT III, PLACARD READS CAT III, M/C NOTIFIED. A/C OK FOR SERVICE. RETURNED TO SERVICE.
